# SDR F3LA97119

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 697
- Part time: 36,539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - 2 INCH CRACK NOTED AT BS 697, RBL 6.5 KEEL BEAM LOWER SKIN PANEL (MARKED).  REPAIRED 2 INCH CRACKED AT BS 697, RBL 6.5 LOWER SKIN PANEL AT KEEL BEAM IAW SRM 5330-3, AFTER CONTAINING CRACK.  (X)
